# SDR IPXA2019070444063

- Difficulty date: June 25, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CABIN LONGERON 2L SPLICE FITTING IS CRACKED AT STA. 5-123. REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 2L SPLICE FITTING IAW SRM 51-33-01. (MINOR)
